# SDR UALA2011071103468

- Difficulty date: July 11, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 74,241 hours, 21,428 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 146
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START 2 ATTEMPTS. HAS HISTORY, NO TIME.  APU TESTER SHOWED IGV ACTUATOR TM RESISTANCE OHMS OUT OF TOLERANCE ON STATIC TEST.  MAINTENANCE STATUS MSG SHOWED FAULT AT 35 PERCENT RPM.  REPLACED IGV ACT, STARTED APU SEVERAL TIMES WITH NO PROBLEMS.  TOLERANCE WITHIN LIMITS.  NO LEAKS NOTED.  PROBLEM RECURRED.  RPL'D FUEL CONTROL UNIT IAW AMM, OPS CHECKS GOOD.
